CSpace  > 计算数学与科学工程计算研究所
Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion
Cao, Yanzhao1; Hong, Jialin2; Liu, Zhihui2
2018
Source PublicationIMA JOURNAL OF NUMERICAL ANALYSIS
ISSN0272-4979
Volume38Issue:1Pages:184-197
AbstractWe consider finite element approximations for a one-dimensional second-order stochastic differential equation of boundary value type driven by a fractional Brownian motion with Hurst index H <= 1/2. We make use of a sequence of approximate solutions with the fractional noise replaced by its piecewise constant approximations to construct the finite element approximations for the equation. The error estimate of the approximations is derived through rigorous convergence analysis.
Keywordstochastic differential equation of boundary value type fractional Brownian motion piecewise constant approximation finite element approximation
DOI10.1093/imanum/drx004
Language英语
Funding ProjectNatural Science Foundation of China[91530118] ; Natural Science Foundation of China[91130003] ; Natural Science Foundation of China[11021101] ; Natural Science Foundation of China[11290142]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000424270200007
PublisherOXFORD UNIV PRESS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29630
Collection计算数学与科学工程计算研究所
Affiliation1.Auburn Univ, Dept Math & Stat, Auburn, AL 36849 USA
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Cao, Yanzhao,Hong, Jialin,Liu, Zhihui. Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion[J]. IMA JOURNAL OF NUMERICAL ANALYSIS,2018,38(1):184-197.
APA Cao, Yanzhao,Hong, Jialin,&Liu, Zhihui.(2018).Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion.IMA JOURNAL OF NUMERICAL ANALYSIS,38(1),184-197.
MLA Cao, Yanzhao,et al."Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion".IMA JOURNAL OF NUMERICAL ANALYSIS 38.1(2018):184-197.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cao, Yanzhao]'s Articles
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cao, Yanzhao]'s Articles
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cao, Yanzhao]'s Articles
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.